# SDR G1IA20230218035

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N377L
- Make and model: Pilats PC1245
- Aircraft serial: 346
- Aircraft time: 5,430 hours, 4,894 cycles
- Engine time: 12,825 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MOTOR/PUMP FAILED TO ACTIVATE UPON MOVING GEAR SELECTOR TO THE DOWN POSITION WHILE ON APPROACH TO ROLLA, ND (06D). HYDRAULIC CAWS LIGHT ILLUMINATED SHORTLY AFTER. AIRCRAFT SPEED WAS SLOW ENOUGH TO ALLOW FOR FREE FALL OF GEAR INTO DOWN POSITION SHOWING 3 GREENS LIGHTS AND NO RED LIGHTS ON THE GEAR INDICATOR. I THOUGHT IT PRUDENT TO DOUBLE CHECK THE LIGHTS WITH THE HAND PUMP. I WAS ABLE TO PUMP 3 TIMES. I VERIFIED THAT THE LANDING AND TAXI LIGHTS WERE ON AND I DIDN'T HAVE A GEAR HORN WITH FLAPS 30 (SPEED BELOW 130KIAS AND PCL BELOW 10PSI) BEFORE LANDING. VERIFICATION OF LANDING GEAR DOWN BY OPERATION OF THE MANUAL HAND PUMP AND CHECKING FOR LANDING/TAXI LIGHTS WERE ON AND ABSENCE OF GEAR HORN WITH FLAPS SET AT 30, POWER BELOW 10PSI AT LESS THAT 130KIAS PRIOR TO TOUCHDOWN. UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME. SERVICED HYDRAULIC SYSTEM IAW PC-12 AMM 12-A-29-00-00-00A-902B-A. CYCLED LANDING GEAR 20 TIMES, NO DEFECTS NOTED AT THIS TIME. AIRCRAFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT FOR THE PURPOSE OF RETURN TO SERVICE FOR THE SERVICING OF THE HYDRAULIC SYSTEM. OPERATIONAL CHECK FLIGHT WAS PERFORMED SUCCESSFULLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
